Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Blackac is offline Associate Member
    Join Date
    Aug 2003
    Location
    Dirty South
    Posts
    319

    Side effects from my cycle?

    I have some things going on with my body now after ive started my cycle 7 weeks ago. TEST/DECA /ANADROL .

    Are these realy sides effects of my cycle.

    Waking up in puddles of sweat,
    My gf says ive been twitching while in bed,
    Short Temper and falling asleep all the time at work.

    Physically i dont stop gaining weight its crazy, stronger then ever. Just want to be sure that the side effects are real ones...

  2. #2
    chevy44's Avatar
    chevy44 is offline Member
    Join Date
    Dec 2002
    Location
    arizona
    Posts
    723
    the short temper is normal but you should be able to contain it, i think that test gives you night sweats (pretty sure about that) as far as the twitching goes ..... dunno

  3. #3
    Jjdigs74's Avatar
    Jjdigs74 is offline Member
    Join Date
    Feb 2004
    Posts
    510
    Ya all that sounds normal bro. In regards to the twitching i used to twitch all the time when i was taking my test/deca cycle. Nothing crazy but it was enough to notice. Id have twitchs in my sleep that would wake my girl up. As far as the sweating, You do get hot all the time when on AS. Thats my expereince, it always felt 100* in every room! Sides should eventually come down, when your body has time to understand what your doing. As far as your temper goes, its all in your head. If you let it get the best of you, you can kiss everything you have and love in your life away! If you can;t control it you shouldn't be on AS in the first place. good luck bro!

  4. #4
    Blackac is offline Associate Member
    Join Date
    Aug 2003
    Location
    Dirty South
    Posts
    319
    Thanks guys....

  5. #5
    ultranyteg's Avatar
    ultranyteg is offline Junior Member
    Join Date
    Jan 2004
    Posts
    83
    about your twitching,

    I have night twitchs too, always have. But their usually very soft and weak, after doing a cycle the effects seem to multi every few days.

    And I MEAN multi, I woke up one morning to find a nice little hole in my drywall next to the bed. Also, I wake up sometimes and find my feet uncovered cause I kicked a few times during the night.

    I have noticed, if I dont use and alcohol or caffiene for a few days the effects stop. at least I think they do, can't notice them while asleep.

    P.S. I've been doing a little research, and I think its because my bed is too uncomfortable for my body and I keep adjusting or moving.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •